Galois connections and right closure operators

Yong Chan Kim


In this paper, we investigate the relations between right (left) closure operators and residuated (Galois) connections on generalized residuated lattices.

Full Text: PDF

How to Cite this Article:

Yong Chan Kim, Galois connections and right closure operators, Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 957-971

Copyright © 2013 Yong Chan Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2019 JMCS